# SDR F3LA9914

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-6 CHECK INSPECTION REPORTED TWO HOLES IN BOTTOM SIDE OF LT ELEVATOR.  MAINTENANCE REPAIRED ELEVATOR DAMAGE PER SRM 51-40-9 AND SRM 55-20-3.  PERFORMED WEIGHT AND BALANCE OF ELEVATOR PER SRM 51-80-4.  REINSTALLED LEFT ELEVATOR TAB, WHICH WAS REMOVED FOR ELEVATOR BALANCE, PER MM 27-31-31.  INSTALLED ELEVATOR PER MM 27-31-11 AND ADJUSTED AND RIG CHECKED PER MM 27-31-0.  (M)
